# SDR FDEA200911294212

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 694557847
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL FITTING CORRODED AT STA 1380, RBL 24. CORRODED DOOR SILL FITTING AT STA 1380 REMOVED AND REPLACED IAW SRM AMM 20-11-00, REV 5.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA..
